# SDR USAA2012090600005

- Difficulty date: September 5, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 41,194 hours, 16,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK - EMERGENCY EXIT LIGHT, SEAT 18C, MISSING LENS.  REMOVED, REPLACED AND OPS CHECKED EMERGENCY EXIT LIGHT AT SEAT 18C IAW A319 AMM 33-51-19 AND 33-51-00.
